Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sugar disease, BP disease, leg swelling, on triglimisave, amtas-AT, ecosprin-AV. Cause?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
I am suffering a sugar & blood pressure diseases and i takes three medicines 1) triglimi Save 1 (2) Amtas-AT (3)ecosprin-AV 150 but I am suffering leg swelling in evening for few days please suggest me what can i do.what types diseases going on plese suggest me medicine etc.
Posted Sat, 21 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Hema Yadav 1 hour later

Thanks for the query.

You are taking Amtas-AT which is a medicine for high blood Pressure. It contains amlodepin and Atenolol, which are generally safe medicines used as first line treatment for High Blood pressure but do have some sideeffects like headache, palpitations, fatigue, peripheral swelling.

So most likely your leg swelling is a side effect and you need to consult your doctor for titration of dosage according to your Blood pressure or change of medicine if swelling remains even after decreasing the dose.

A less likely possibility is that any complications related to kidney which can also cause leg swelling but for confirming a renal function blood tests is necessary.

Your other two medicines are triglimi which is for reducing blood sugar and ecosprin is for protection from any thrombovascular events like heart attack or stroke. So you can continue those.

I would suggest you consult your MD physician or cardiologist for a thorough check up and blood
tests to come to an exact diagnosis so that appropriate treatment can be initiated.

Please do not panic as it is most likely to be a side effect and should decrease after your doctor changes your dosage or medicine, but it is always better to seek early consultation and be on the safer side.

Hope I have answered your query.
I'll be available for any follow up queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor